MAUDE Adverse Event Report: Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM; lithotriptor, ultrasonic

Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM; lithotriptor, ultrasonic
Model Number SPL-S
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shock pulse lithotripsy system exhibited poor power output.The issue occurred during a therapeutic procedure that was delayed for less than 30 minutes under sedation.The procedure was subsequently completed using the same device.No reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
lithotriptor, ultrasonic
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50935175
Report Number3011050570-2026-00946
Device Sequence Number10749759
Product Code FEO
UDI-Device Identifier00821925044197
UDI-Public00821925044197
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown